# SDR P5CA2019080650162

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 73,023 hours, 12,104 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOW OIL QUANTITY NR 1 ENGINE.  REMOVED AND REPLACED THE NR 1 ENGINE.  C/W PER WORK CARD 71044-02-01. OPS CK NORMAL.
